# SDR SWAA2022081138546

- Difficulty date: August 4, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120CF
- Condition: Distorted
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PANEL 120CF; FASTENER HOLES DISTORTED. FORWARD CARGO FLOOR PANEL 120CF HAS SEVERAL DISTORTED FASTENER HOLES. / [01] OBTAINED REPLACEMENT PANEL FROM STOCK. PANEL TO BE INSTALLED ON ROUTINE CARD TTG8Q00DA024.;[02] VERIFIED.
